# SDR 03FDEA00309

- Difficulty date: March 12, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,211 hours, 32,165 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Eng Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 HR INTO FLIGHT SELECTED ENGINE THEN WING A/I (FL310 .82M) ALMOST INMEDIATELY ENG 3 STRUT OVERHEAT LIGHT ILLUMINATED.  NO CHANGE AFTER QRH PROCEDURES ACCOMPLISHED.  NR 3 ENGINE SHUTDOWN AS PER QRH . LIGHT REMAINED ILLUMINATED FOR 5 MORE MINUTES, THEN EXTINGUISHED , NO OTHER PROBLEM NOTED.  FOUND CLAMP MISPLACED AT ENGINE NACELLE ANTI-ICE DUCT AT FWD STUD WIND, REINSTALLED CLAMP PROPERLY, CKD OK NOW.
